Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had conservative breast cancer for right side, chemo given. Feeling pain in left shoulder. Reason for pain?

My wife has undergone operation for conservative breast cancer for right side and now one dose of chemo is given on 24/11/12 and next is to be given on 15/12/12. but today she is feling pain in left shoulder where hair type small scratch is seen which may be due to strap of bra. is it safe to give Mox 250 with combiflam my email id is YYYY@YYYY
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Pain is not related to cancer. certain chemo has side effects like myalgia or musculoskeletal pain. you should have mentioned what chemo was given. mild injury not always needs antibiotic. there is no cotraindication of mox 250 with combiflam but may not be needed at all. clinical examination needed. consult your doctor.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor